next up previous
: Introduction

Structure of positive solutions to a semilinear initial value problem

Jong-Shenq Guo and Je-Chiang Tsai

Funkcialaj Ekvacioj, 46 (2003), 409-420

Full Article

Abstract. We study an initial value problem for a semilinear ordinary differential equation. This problem is closely related to the blow-up behaviour of a semilinear parabolic problem. Under some restrictions, we characterize the structure of solutions and derive the uniqueness of positive global solution of this initial value problem.

Keywords: initial value problem, semilinear, blow-up behavior, global solution

Nobuki Takayama Heisei 16-1-21.